# SDR IXXA20251026001

- Difficulty date: October 26, 2025
- Submitted: October 26, 2025
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767381
- Aircraft serial: 24400
- Aircraft time: 94,719 hours, 35,539 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T2605
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC DOOR BEAM FROM BOTTOM INSPECTION HOLES HAVE CORROSION
